# SDR ASAA12511249

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,870 hours, 5,748 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0795847
- Condition: Faulty
- Location: E&E Bay
- Part time: 18,870 hours, 5,748 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE AUTO FAIL LT ILLUMINATED ALTN MODE LT ILLUMINATED CABIN PRESSURE NORMAL.  VERIFIED DEFECT.  NR 2 CPC EXISTING FAULT SHOWS CONTRLR LRU FAIL.  REMOVED AND REPLACED NR 2 CPC REF MM 21 31 01.  OPS CHECK NORMAL.
